# SDR IPXA2021063071148

- Difficulty date: June 21, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 783 - 789 IS CRACKED.REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 783 - 789 IAW SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
